# SDR CALA2025073107142

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737724
- Aircraft serial: 29047
- Aircraft time: 77,107 hours, 31,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PASSENGER CABIN LIGHTS M1674 FAILS BATTERY CAPACITY CHECK.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK M01674 AND PERFORMED INSTALLATION TEST IAW B737 A.M.M. 33-51-06-960-805. TEST OK.
